MAUDE Adverse Event Report: HILL-ROM BATESVILLE P500 MRS CONTROL UNIT; BED, AC-POWERED ADJUSTABLE HOSPITAL

HILL-ROM BATESVILLE P500 MRS CONTROL UNIT; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P005787RENT02
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.¿ the investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit alarm was not alerting the nurse's station.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit alarm was not alerting the nurse's station.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint(b)(4).
 
Additional Manufacturer Narrative
The baxter technician found the¿device was beyond repair and would be scrapped and retired.The p500 surface is for household and healthcare facility use.The p500 surface is a finished size of 35.5" (90 cm) wide by 84" (213 cm) long, with a thickness of 8" (20 cm).The surface is designed for use on pan-deck frames that accommodate this surface size; it is not intended for use on spring-deck frames.The intended users of this product are healthcare employees, non-clinical caregivers, and occupants who have the physical strength and cognitive skills to operate and control the product.Follow safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.¿ a search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2023.It is unknown if the facility performed any other preventative maintenance on this bed.The technician scrapped and retired the device as it was beyond repair.¿based on this information, no further action is required.

Brand Name
P500 MRS CONTROL UNIT
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
brad wheeler
1069 state route 46 east
batesville, IN 47006
3128199307
MDR Report Key19220563
Report Number1824206-2024-00575
Device Sequence Number12554174
Product Code FNL
UDI-Device Identifier00887761001022
UDI-Public(01)00887761001022(11)170308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP005787RENT02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown